# SDR SWAA001143

- Difficulty date: June 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 16,786 hours, 14,973 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Sensor
- Part number: M990
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERSION.     LOST ALL N1 INDICATORS ON CDU, CAPTAINS VSI INOPERATIVE, ILS INOPERATIVE, CABIN PRESS INOPERATIVE IN AUTO AND ALT MODES.           CHECKED WITH BITE CHECK OF LANDING GEAR SAFETY SENSORS, AND R & R GROUND SENSE PROX CARD M990 AND AIR GROUND RELAY R320. OPS CHECK GOOD.
